# SDR FDEA200906182152

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, FRAME 1500 IS GOUGED BETWEEN S-26L / S-27L.  FOUND FRAME DENTED ON UPPER FLANGE. NO DENTS ARE ALLOWED IN THIS AREA IAW SRM 53-00-07, FIG 101. TRIMMED DAMAGE IAW SRM 53-00-07, FIG 201, DETAIL 1.   FABRICATED REPAIR J-SECTION. HFEC TRIMOUT AND FOUND NO CRACKS IAW NTM 51-00-01, PART 6. LOCATED AND DRILLED REPAIR PART AND COLD WORKED HOLES IAW SRM 53-00-07, FIG 201, REPAIR NR 5, STEP NR 8. TREATED AND PRIMED REPAIR PART IAW SRM 51-20-01. INSTALLED REPAIR J-SECTION ON FRAME 1500, BETWEEN S-25-27L, IAW SRM 53-00-07, FIG 201, DETAIL 1, REPAIR NR 5. THIS REPAIR IS CLASSIFIED AS A CAT. "B"   MAJOR REPAIR.
